# SDR A6WA200940310

- Difficulty date: June 4, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 20,840 hours, 20,127 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 136507-88- RT ENGINE T/R UPPER FWD PYLON TRACK SUPPORT BRACKET CRACKED.  RT ENGINE T/R UPPER FWD PYLON TRACK SUPPORT BRACKET REPLACED IAW SRM 51-42-06.  (K)
